# SDR IPXA2025012959818

- Difficulty date: January 7, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 36,186 hours, 23,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N524023
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AN ANGLE CORRODED UNDER DECK PLATE AT STA 1720 RBL 24. INSTALLED 1 NEW ANGLE IAW SRM B757-200 SRM 51-40-02-OG.  OSD: 1/30/2025
